Mean-field ranking games with diffusion control
| Year of publication: |
2024
|
|---|---|
| Authors: | Ankirchner, Stefan ; Kazi-Tani, N. ; Wendt, Julian ; Zhou, Chenhao |
| Published in: |
Mathematics and financial economics. - Berlin : Springer, ISSN 1862-9660, ZDB-ID 2389109-9. - Vol. 18.2024, 2/3, p. 313-331
|
| Subject: | Diffusion control | Game | Mean field limit | Oscillating Brownian motion | Rank-based reward | Stochastischer Prozess | Stochastic process | Spieltheorie | Game theory | Innovationsdiffusion | Innovation diffusion | Ranking-Verfahren | Ranking method |
-
Large ranking games with diffusion control
Ankirchner, Stefan, (2024)
-
Mean-field ranking games with diffusion control
Ankirchner, S., (2024)
-
A central limit theorem, loss aversion and multi-armed bandits
Chen, Zengjing, (2023)
- More ...
-
Zhou, Chenhao, (2024)
-
A data-driven business intelligence system for large-scale semi-automated logistics facilities
Zhou, Chenhao, (2021)
-
Wang, Mengyao, (2022)
- More ...